MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO2; LMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO2; LMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577); Medical device site infection (4845)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for these device serial numbers have been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.Bioburden, pyrogen, lal, and cleanroom cae testing results were below control limits for the quarter the ipg/csl was manufactured.The device met material, assembly, and quality control requirements.Csl device information: (b)(4) manufacture date: 2024-11-05 part number: 100063-212.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025, and two sutures were used in fascia to anchor the ipg.The patient began experiencing tenderness and swelling near the ipg pocket on (b)(6) 2026.The patient visited the emergency room on (b)(6) 2026 and was told everything looked fine.It was noted no vascular or heart failure physicians or cvrx was contacted.The patient was admitted to the hospital on (b)(6) 2026 for a device/implant complication.Imaging was obtained, and it appeared the slack in the csl lead was no longer present.A procedure was performed on (b)(6) 2026.It was noted that the original ipg sutures were no longer attached, and, in the opinion of the physician, the stress caused the strain relief tab to disconnect as well.In the opinion of the physician, the patient either manipulated the ipg or the suture knots came loose.A pocket washout, ipg replacement and placement in antibacterial pouch, and lead revision to recreate the strain loop occurred.Cultures showed methicillin-resistant staphylococcus aureus (mrsa) present.The patient was discharged on (b)(6) 2026, and the pain and swelling had resolved at discharge.The patient was to receive iv antibiotics for six weeks, and oral antibiotics for an additional six months.
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025, and two sutures were used in fascia to anchor the ipg.The patient began experiencing tenderness and swelling near the ipg pocket on (b)(6) 2026.The patient visited the emergency room on (b)(6) 2026 and was told everything looked fine.It was noted no vascular or heart failure physicians or cvrx was contacted.The patient was admitted to the hospital on (b)(6) 2026 for a device/implant complication.Imaging was obtained, and it appeared the slack in the csl lead was no longer present.A procedure was performed on (b)(6) 2026.It was noted that the original ipg sutures were no longer attached, and, in the opinion of the physician, the stress caused the strain relief tab to disconnect as well.In the opinion of the physician, the patient either manipulated the ipg or the suture knots came loose.A pocket washout, ipg replacement and placement in antibacterial pouch, and lead revision to recreate the strain loop occurred.Cultures showed methicillin-resistant staphylococcus aureus (mrsa) present.The patient was discharged on (b)(6) 2026, and the pain and swelling had resolved at discharge.The patient was to receive iv antibiotics for six weeks, and oral antibiotics for an additional six months.As of (b)(6) 2026, the patient was doing well with no explant or other intervention beyond antibiotics planned.A follow-up was planned for (b)(6) 2026.
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025, and two sutures were used in fascia to anchor the ipg.The patient began experiencing tenderness and swelling near the ipg pocket on (b)(6) 2026.The patient visited the emergency room on (b)(6) 2026 and was told everything looked fine.It was noted no vascular or heart failure physicians or cvrx was contacted.The patient was admitted to the hospital on (b)(6) 2026 for a device/implant complication.Imaging was obtained, and it appeared the slack in the csl lead was no longer present.A procedure was performed on (b)(6) 2026.It was noted that the original ipg sutures were no longer attached, and, in the opinion of the physician, the stress caused the strain relief tab to disconnect as well.In the opinion of the physician, the patient either manipulated the ipg or the suture knots came loose.A pocket washout, ipg replacement and placement in antibacterial pouch, and lead revision to recreate the strain loop occurred.Cultures showed methicillin-resistant staphylococcus aureus (mrsa) present.The patient was discharged on (b)(6) 2026, and the pain and swelling had resolved at discharge.The patient was to receive iv antibiotics for six weeks, and oral antibiotics for an additional six months.As of (b)(6) 2026, the patient was doing well with no explant or other intervention beyond antibiotics planned.As of the week of (b)(6) 2026, the patient had completed their 6-week course of iv antibiotics, was doing well, and no additional intervention beyond an additional six months of oral antibiotics was planned.
 
Additional Manufacturer Narrative
Updated field: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.(b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
LMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key24718425
Report Number3007972010-2026-00033
Device Sequence Number12292592
Product Code DSR
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/02/2026
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/08/2026
05/18/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/06/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight211 LB
Patient RaceWhite